Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhang, W. J.en
dc.contributor.authorLi, Q.en
dc.identifier.citationJournal of Mechanical Design. 121(1):57-64en
dc.titleOn a New Approach to Mechanism Topology Identificationen
dc.typeJournal articleen
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.